# SDR AMTA200400001

- Difficulty date: December 31, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOORS 4L, 2R SLIDE WILL NOT ARM.  OPENED AND CLOSED DOOR, SLIDE ARMED AS REQUIRED.  OPS CHECK NORMAL. (M)
